# SDR AUS20040510

- Difficulty date: June 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SERVICE UNIT (PSU) LOOM WORN AND SPARKING. PSU LOCATED AT SEAT 44JK.
